# SDR UALA2011011000130

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 65,772 hours, 24,329 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTING IS LOOSE ABEAM SEATS 1AB.  REPLACED EMERGENCY POWER FEEDER CABLE AT 1L.  OPERATES NORMALLY.
